# SDR DL76L970240

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Aft Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ELECTRICAL SMELL REPORTED BY FLIGHT ATTENDANT.  REPLACED COFFEEMAKER.
